# SDR CALA2017112104182

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 1,127 hours, 126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND SEAT 45G EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS AND TESTED GOOD IAW AMM 33-51-00.
